Trittico ( Trazodone ) wthdrawal symp... - Mental Health Sup...

Mental Health Support

28,766 members16,172 posts

Trittico ( Trazodone ) wthdrawal symptoms (?) Advice appreciated!

TomPlatz profile image

Hey!i hope you are all doing well!

2 months ago , i began taking trittico ( 75mg at night).

I decided to stop it. 2 reasons.

1) I m doing pretty well and dont want to depend on meds

2) I am an athlete. so the slight fear of gaining weight , is very important.

the last few weeks of taking trazodone, i noticed that my sleep was not good.

So i thought , how more bad can it be , once I stop it.

Im off for 1 week now, and my insomnia has gone out of hand, Cant even fall asleep. not to mention to stay asleep. Like I have super energy!

Are those trazodone withdrawl symptoms? Should I persist, since I cut off trazodone for 1 week?

thanx in advance!!!

4 Replies

Hello Tom, Welcome

The problem you have is down to Withdrawal Symptoms, if you have come of the medication straight away the drug will cause above side effects so you should come off the medication over an extended period. You have only been on this medication for a short period so coming of the drug should not take to long a couple of weeks.

Have you talked to your Doctor regards coming of your medication,

BOB

Thanx for the reply! I havent, to be honest..

i dont want to have anything to do with meds or docs anymore..

Even if I talked to him, he is very strict and doesnt listen...

Who prescribed your medication ?.Your coming of your medication will not take long because of the time you have taken them,, you have been off them now for a while so hopefully you will settle. However I would advise you to see your Doctor, then move on accordingly

BOB

Hi When I was coming off Trazodone I took Chelated Magnesium supplements 400mgs per day ( from Holland & Barrett) to help with sleep and the withdrawral feelings.

Its a good idea to take Omega 3 too as it helps the brain cope with the adjustments. Good luck.

You may also like...